# SDR AALA201706129004

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 76,813 hours, 11,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING JOB CARD 33C20033004, MAINTENANCE FOUND EMERGENCY LIGHTS AT SEATS 7H TO BE INOPERATIVE. CONNECTORS LOOSE, RECONNECTED AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
